Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Corrigenda


Journal: Math. Comp. 43 (1984), 621
Original Article: Math. Comp. 40 (1983), 685-707.
Full-text PDF Free Access


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-84-99776-X
PII: S 0025-5718(84)99776-X
Article copyright: © Copyright 1984 American Mathematical Society